A 56-year-old female patient has been admitted to the hospital with chronic muscle spasms and has been prescribed a new medication to treat the spasms. She has a poorly documented allergy to eggs, synthetic clothes, and perfumes. What is the priority action of the nurse to ensure that prescribed medication does not experience an allergic reaction?Question 11 1 out of 1 pointsAn older adult patient with a history of Alzheimer's disease and numerous chronic health problems has been prescribed several medications during his current admission to hospital and recent declines in the patient's cognition have impaired his ability to swallow pills. Whichof the following medications may the nurse crush before administering them to this patient?Question 12 1 out of 1 pointsThe nurse's assessment of a community-dwelling adult suggests that the client may have drugallergies that have not been previously documented. What statement by the client would confirm this?
Question 13 1 out of 1 pointsTalwin given in combination with Vistaril diminishes the adverse effects of nausea caused by the Talwin. This drug interaction affecting the pharmacodynamics of the Talwin is
You've reached the end of your free preview.
Want to read all 14 pages?
- Fall '13